# SDR SWIA202164336

- Difficulty date: December 14, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Worn
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*RH INBOARD FLAP HAS A SEIZED  ROLLER ON THE MIDDLE FLAP VANE ACTUATOR.   (C CHECK RO 02-12-2022)   REPLACED ROLLER ON RH IND FLAP MIDDLE FLAP VANE ACTUATOR REF CRJ200 CMM 57-59-00. OPS TEST GOOD
